| Model Number |
T15 HEXALOBE, ISO, CANN. |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 02/27/2025, it was reported by a sales representative via (b)(4) that 2 ar-8750-03 hexalobe driver shaft tip is twisted.This occurred during use in a case with no patient effect.No piece broke off inside patient.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Photographic evidence provided from the field of an unpackaged ar-8750-03, with batch number 1392339, revealed a damaged/twisted hex tip.Therefore, arthrex was able to deduce the cause of the complaint as wear and tear.The most likely cause of the reported failure can be attributed to wear and tear, which results from excessive stress on a device that has naturally deteriorated over time due to normal usage and aging.